# SDR P5CA2020031900119

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING - GUIDE, NO. 1 ENG RH T/R TRANS COWL UPPER SIDE.( IAW AMM 78-31-00-802-190-1-100 REV. 129 AND AMM 70-50-00-912-001-1-100 REV. 129 AND AMM 78-31-00-402-131-1-100 REV. 129 INSTALLED NO. 1 ENG T/R TRANSLATING COWL UPPER COWL GUIDE WITH SERVICEABLE PARTS. CONDITION CHECK NORMAL. )
